MAUDE Adverse Event Report: OMNI LIFE SCIECE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNI LIFE SCIECE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Model Number KC-36044
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2021.The original surgery date is (b)(6) 2019.The reason for revision was to facilitate placement of antibiotic spacer.During the revision, tibial insert and retaining bolt were removed and replaced with new components.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNI LIFE SCIECE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key12339924
Report Number1226188-2021-00099
Device Sequence Number14386864
Product Code JWH
UDI-Device Identifier00841690101697
UDI-Public00841690101697
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2015
Device Model NumberKC-36044
Device Catalogue NumberKC-36044
Device Lot Number20672
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR